Jump to content

Midodrine Probs After One Year


Recommended Posts

Hi,

I have been on Midodrine for a little over a year and recently I find that I cannot take it at all, no matter what dose. I keep getting these horrible headaches and the Midodrine seems to make them worse or the headaches start once I take the Midodrine (about an hour after). I have not taken Midodrine for 2 days and I still have the headaches just not as bad, but I am sooo dizzy I can barely stand it. My BP is okay,not too great but I've had lower BP readings..Just curious to see if anyone else has had a prob with Midodrine doing this or maybe it's just a coincidence?!

Thanks,

Jacquie

Link to comment
Share on other sites

If you're getting a headach an hr later, it could be that your BP is going up too high. Is there a big difference between your BP before you take your midodrine and at the time you get the headache? If your BP is going up, this is a good thing - I know my BP went up on florinef once I started improving.

How much midodrine are you taking? I only take 1/2 of a 2.5 mg pill, as needed.

Link to comment
Share on other sites

Jacquie, in your signature it says that you are taking midodrine 10mg x3daily. Have you thought about trying a smaller dose? As Rita said the Midodrine headache is usually due to the rise in BP when you take the med, so perhaps your BP is going higher than you need it to.

This is just a guess :) but seen as midodrine has such a short duration of action (approx 4 hours) I would have thought that if the headache was caused by the midodrine that is should wear off as the drug leaves your system (please feel free to correct me if my assumption is wrong here).

I know that most of us dread going to see the Dr but I think that a visit is probably a good idea. If you have BP readings before and after midodrine, lying down, and on different doses I'd take them along with you. I know that midodrine is associated with headaches but there could be another cause so a checkup is probably in order.

I hope you're feeling better soon and don't fall over whilst you are off the midodrine, take care,

Flop

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...